# SDR AALA2018071989031

- Difficulty date: July 16, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 39,599 hours, 18,463 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Cooling Fan
- Part number: 361614010
- Part serial: P4116C
- Condition: Faulty
- Location: Apu
- Part time: 29,112 hours, 11,077 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH APU BLEED ON, THERE WAS A STRONG OIL ODOR IN THE COCKPIT.  AIRCRAFT WAS GROUNDED.  MAINTENANCE ACCOMPLISHED TROUBLESHOOTING AND DECONTAMINATION,  CLEANED APU LOAD COMPRESSOR AND PERFORMED SATISFACTORY OPS CHECK.
